I had a medical abortion 6 weeks ago (i was 12 weeks pregnant). After 4 hours the nurse told me everything had passed, i then went on to bleed for 2 weeks, since then i have had no period and i'm starting to get a little worried.
My breast are leaking and i keep feeling small flutters in my stomach like a small kick. Before the abortion when i needed the toilet my stomach went really hard til i emptied my bladder and i no longer get this and i no longer have morning sickness or any other symptoms. I had the depo injection on the same day so i know i can't have got pregnant again.
I was told just to phone the hospital 2 weeks later and didn't need to go in for a check up. Is it normal to go this long without a period? When i had the depo injection years ago my periods did stop for 3 months at a time but not after the first time of having it.
I had no pain after the abortion, no funny discharge or no temperature so i know i didn't get an infection.
It could be a compination of the abortion and the shot. The abortion is a big deal, and the shot is full of hormones. Messing with your cervix and give you hormones on the same day...it's no wonder you are not having a period. I would get checked out if you are really worried, but if you know for sure pregnancy is not an option (meaning no sex at ALL) then it is probably from the shot and abortion.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.